# SDR USAA2009111793129

- Difficulty date: November 5, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 50,000 hours, 33,002 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545812
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM T-CAP AT BS 344 BETWEEN LBL 12 TO RBL 12.  REPAIRED FLOORBEAM T-CAP AT BS 344 BETWEEN LBL 12 TO RBL 12 IAW B737 SRM 53-10-51 REPAIR 5.
